I take the pill every morning at exactly 7:10, I have been on the pill for two months and have never missed one. Sometimes my partner and I have unprotected sex but he never ejaculates within me. I am extremely stressed at the moment because of life right now and I have started my inactive pills and today I have begun to spot. What is the possibility that I could be pregnant also my last period was heavy for two days instead of being heavy for 3-4 days but I do gym 5 days a weak and work heavily with weights on my abs and legs. Please reply quickly this is just stressing me out more
What the heck are you stressing about? You have less then a 1% chance of pregnancy with the pill. Stop making your bf pull out, the only thing surer then the the pill is abstinence. Your period should straighten out over the next few months, as your body gets used to the pill. It should be less because one of the actions of the pill is to lessen the uterine lining, and that is what "bleeds" and gives you a period. Also, bleeding is NOT a sign of pregnancy.
It will take several months for your period to settle into a "rhythm" of what your periods will be like on the Pill. This can take 4-6 months as your body gets used to the hormones and the hormones do their full job. As Kaismama mentioned, the pill reduces the build up of uterine lining each month. This lining is what is shed as our "period" each month so you will see lighter periods on the Pill (this is why Drs prescribe them for women with heavy bleeding) There is no reason the "pull out" It is a wasted gesture and does absolutely nothing to protect your from pregnancy. Men secrete sperm long before they ejaculate. Granted, the majority are released when they ejaculate, but it only takes one and many are released before a man ever ejaculates so pulling out is a wasted gesture. When you are on the Pill however, you do not ovulate or release an egg. If there is no egg, the can be no baby no matter how many sperm are present. So stop stressing, it just makes things worse. If you take the Pill consistently and correctly, using back up when appropriate (which is for seven days after missed pills or during the time you are on any antibiotic therapy and for seven days after finishing antibiotic therapy), then you have a less than 1% to 2% chance of pregnancy. This is as good as it gets. Even tubal ligation is only 1% in the first year or two. As long as you at least spot during your inactive pills, dont worry. Some lucky women, spotting is all the period they get because the uterine lining is so decreased. So stop stressing, take your pill every day at roughly the same time of day as you have been and dont worry about pulling out-let your partner finish. This is why we take the Pill, so we can enjoy a sex life and not have to worry about pregnancy. If you are that stressed out about it, you cannot enjoy a sex life, and perhaps this means that you are too young yet for a sex life. The Pill is very effective when taken correctly and you sound like you are very responsible in taking it. It does change the way your body works a bit and this is normal and expected. Your periods will not behave as they did before the Pill. They will come during the week of the inactive pills (or the week off pills if you take a 21 day pack vs a 28 day pack) and they will be lighter once your body gets used to the hormones dictates (this can take 4-6 months then you can judge how your periods will be as normal while on the Pill) until then you may have some heavy periods, some light ones and perhaps some breakthrough bleeding mid month. This is all normal. So peace out and try not to worry. There are enough things in life to worry over and this should not have to be one of them! Also I want to add that your period should start during the inactive pill week (once you are fully regulated after 4-6 months) but it may not always be the same day each month. It doesnt always start the first inactive pill. On average, most women start around the 3rd or 4th inactive pill but even starting on the seventh inactive pill is acceptable, you just start your next pack when it is due no matter what your period may or may not be doing. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - hey... I'm 19 years old.. just started taking the pill microgestin 1/20 about 4 days ago
Posted 2 Nov 2012 • 1 answer
Pregnancy - Is it possible to get pregnant after having unprotected sex 5 to 6 days after my period?
Posted 16 Oct 2013 • 2 answers
Posted 6 Jul 2014 • 1 answer
Posted 3 Nov 2015 • 1 answer
Posted 22 Jan 2016 • 1 answer